# SDR SWIA202308020609

- Difficulty date: June 9, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD TRAILING EDGE GOUGE ON APRON SKIN WS48.0     (C-CHECK RO 7/30/2023)    REPLACED THE 601R-53-41-115  (-2 ONLY) SKIN SECTION REF CRJ200 SRM 51-42-06 AND SRM 51-42-21 AND REO 601R-53-41-115 REV A DATE 2005-07-20.COMPLIED WITH 51-900-1003-SKY
